# SDR SWIA2021070759316

- Difficulty date: April 18, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN HAS CORROSION BETWEEN MID DD5 AND MID DD6 INTERCOSTAL ( INNNER SIDE)     (C-CHECK RO 7/5/2021)    REPAIRED PASSENGER DOOR OUTER SKIN BETWEEN DD5 AND DD6. REF REO 670-52-11-1226 REV -- DATED 2021-05-03 ALL STEPS COMPLIED WITH. COMPLIED WITH 51-900-1002-SKY. RESTORED FINISH. LEAK CHECK GOOD.
